Mapping formula for functional calculus, Julia's lemma for operators and applications

Cassier, Gilles: Mapping formula for functional calculus, Julia's lemma for operators and applications. Acta scientiarum mathematicarum, (74) 3-4. pp. 783-805. (2008)

[img] Cikk, tanulmány, mű
math_074_numb_003_004_783-805.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 3-4
Page Range: pp. 783-805
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 803-805.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16271

Actions (login required)

View Item View Item